Losartin: Hi I’m on losartin 25mg for... - High Blood Pressu...

High Blood Pressure Support

3,853 members983 posts

Losartin

Pennylane57 profile image

Hi I’m on losartin 25mg for about 6 weeks and I’m getting missed heart beats and a feeling of anxiety well I think it is never had it befor I’ve spoken to my doctor and a chemist both are saying that lasartan do not cause that ? Has anyone else had the same one this tablet?

23 Replies

those who say you dont get side effects have never took it,if you get them off the drug you get them no matter what other people say.some might not

Thank you for reading I don’t know what to do for the best somethings making me feel ill just don’t know what?

i stopped taking pills 6 months ago, to many side effects,i try to do it with exercise and diet and i never check my bp as it makes me anxious and bp goes sky high,

Yes me too my blood pressures fine at home but when my doctor takes it it’s all ways high I don’t know why.

I dare not stop taking tabs for bp but they are making me so ill docs wont accept it though

Pennylane57 profile image
Pennylane57 in reply to Enised

Yes me too the longer in on them the worse I’m getting

My bp soars at docs and any hosp app..i get high bp at any little upset or stress and am a nervous wreck for it...I continue with olprezide plus which Italian version of Benicar hct i KNOW its that that is makinc me ill ..id love to stop taking it but fear bp peaking..its high just thinking of all this....seratonin tabs make me ill too I feel no one cam be bothered to help me im sorry for anyone in this state im abs fed up with feeling ill

Pennylane57 profile image
Pennylane57 in reply to Enised

I’m getting missed heart beats and there getting worse I had a 24 hour heart monitor on a few weeks ago but they said it was normal but since then there worse I get them every day some times I miss 2 beats and that makes me feel quite ill I feel light headed breathless and get chest pressure I had some more bloods done the other day and my doctor going to ring me on Monday I also went to a&e two weeks ago because I felt so ill but didn’t see anything ons the ecg so told me to go back to my doctor and sent me home I’m getting so sick of being sick.

if its fine at home i would not take pills

No I do think I need them because before I took them it was very high but now only high at the doctors every time I see that blood pressure monitor I can feel myself getting nervous 😟

Lulu2607 profile image
Lulu2607 in reply to Pennylane57

Hi. I was given ramipril and was very ill, angioedema- swelling etc. My BP like yours goes up at the Drs but I get some much lower readings at home. I said no to any more bp tablets. I agree with Peter, see how you are without them. I get v anxious at the Drs and it sets up a cycle that's hard to break. If you can check it at home and it's OK then trust your own judgement. The missed beats may well be anxiety. I get that too. Take care.

Pennylane57 profile image
Pennylane57 in reply to Lulu2607

Thank you for reply I do think I need them it’s just it gets higher at the doctors and at hospital and I know why after I had my last child my blood pressure was so high they wouldn’t let me home until it went down so every time that blood pressure thing come round I panicked so it went up iv been on altanol for 20 years now with no problems it’s this new tablet larsartin I’m having problems with.

I had a different, and doc thinks unusual side effect from Losartan. I had asked to come off Lisinopril because of the cough side effect which turned out to be allergies. So went on Losartan which actually raised my blood pressure! At first I thought I was nuts, but my BP was consistently higher. I went back to a very low dose of Lisinopril and have been fine. I agree with you about the anxiety when the drs office takes my pressure; happens to me every time. I hope you get your problem sorted out soon :-)

Pennylane57 profile image
Pennylane57 in reply to btlover

Thank you for replying I’ve had bloods done today to see if it’s my thyroid but I still think is the losertan ?

btlover profile image
btlover in reply to Pennylane57

The problem is that all these drugs have side effects. They have their purpose, but a drug doesn't always react the same way with everybody. We're all unique. It's good you've had the bloodwork to check other things out.

Pennylane57 profile image
Pennylane57 in reply to btlover

Yes just hope I don’t have to wait too long for the results I waited over 6 weeks for a 24 hour heart monitor then nearly 3 weeks for results.

Raclette profile image
Raclette in reply to Pennylane57

Interesting let us know the result please ty

I'm in the US so haven't had to wait that long, but the cost of insurance is sky high. Six of one half a dozen of tother as my mom used to say :-)

Pennylane57 profile image
Pennylane57 in reply to btlover

Yes exactly 😊

Hi pennylane57,

I have been on losartan 100mg for nearly 2 years (as well as several other heart medications) and have not had any significant side effects with it. Other BP meds caused other issues ramipril = persistent cough, amlodipine = swollen feet and ankles, indapimide = severe drop in potassium and phosphates. These are the effects i had but not everyone does, a friend of mine has been on ramipril for years with no side effects, so not everyone has the same reactions to a particular medication, it is just a case of finding the ones that suit you and your condition

Thank you for your reply I know everyone is different I’ve been on atenolol for around 20 years and the only thing i found with that is cold feet but all this other stuff started when I started Losartan but my doctor is sending me to a cardiologist now so we’re see ?

I am on 25mgs of losartan and 12.5mgs of HCTZ. I get palpitations at times too. Most of the time it's because I am not drinking enough water.

Pennylane57 profile image
Pennylane57 in reply to Sacquit

Thank you for reply I’m not getting the little ones so much now what I mean by that is the ones that you can feel in your throat it’s the ones that makes my chest feel heavy then I get light headed and feel I can’t breathe but only for a few seconds but after I feel quite unwell I got a appointment with a cardiologist in December but it’s only a phone consultation so I don’t know how that works?

You may also like...